# SDR AWXA0002038

- Difficulty date: July 19, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Part number: 141N5150
- Condition: Corroded
- Location: Sta 377
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Pas. Cabin RBL 54 STA 377-420 Intercostal corroded top surface around fastner holes.C: Removed intercostal, Fabbed & Installed Intercostal per SRM 51-40-02 pg 46-47 Fig 12 & SRM 57-30-01 pg 11 step 7
